# SDR AALA202207064613

- Difficulty date: June 10, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737
- Aircraft serial: 40579
- Aircraft time: 35,529 hours, 14,464 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: 143A812210
- Condition: Corroded
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON FORWARD CARGO DOOR SILL PLATE LOCATED AT STA 480, 485, AND 450 AND STR 25R. ORIGINAL PART OUT OF LIMITS SO REPLACED SILL PLATE PER SRM 53-30-15.
